# SDR SWAA2024112061120

- Difficulty date: November 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 50,611 hours, 30,853 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ACCESSING THE FWD SIDE OF THE VAPOR BARRIER WEB; FOUND THE WEB CRACK AT 33LBL TO EXTEND UPWARDS 17.5' RUNNING UNDERNEATH THE VERTICAL STIFFENER AT 30LBL AND THOUGH THE VERTICAL STIFFENER ATTACH FASTENERS TURNING INBOARD TO THE CANNON PLUG DOUBLER AT 27LBL.<[01] REPAIRED IAW EA 24-157-03204.;[02] C/W EA 24-157-03202 AND EA 24-157-03204.;[03] C/W EA 24-157-03202 AND EA 24-157-03204.;[04] C/W
